# SDR CA110203003

- Difficulty date: January 21, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 6,558 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 311299901
- Condition: Worn
- Location: Agb
- Part time: 3,417 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN MAINTENANCE REPORTED FOR WORK A POOL OF OIL WAS FOUND UNDER THE ENGINE. TROUBLESHOOTING RESULTED IN FINDING A STUCK CHECK VALVE AND METAL PARTICLES IN THE OIL FILTER. THE ENGINE WAS REMOVED AND RETURNED TO A REPAIR FACILITY WHO REPORTED THAT THE AGB DUPLEX BEARING HAD FAILED FOR REASONS UNKNOWN. THE DUPLEX BEARING THAT FAILED WAS A NEW PN 3112999-01 THAT BEEN INSTALLED IAW PWC SB 7329 AT THE LAST ENGINE OVERHAUL.
